MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS ELITE ADAPTIVE FLUIDICS STANDARD PACK; UNIT PHACOEMULSIFICATION

BAUSCH + LOMB STELLARIS ELITE ADAPTIVE FLUIDICS STANDARD PACK; UNIT PHACOEMULSIFICATION
Model Number BL5115-2
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sterilization and lot history records were reviewed and found to be acceptable.This investigation is ongoing.
 
Event or Problem Description
User facility in switzerland reported a plastic piece from the perforated sleeve hole entered the patients eye during cataract procedure.The surgeon has been able to remove this piece out of the eye.Therefore healon 5 visco was used in order to protect the anterior chamber.Prolongation of procedure: about 10-15 min.During the first report the customer could not yet estimate if this event could have caused a patient impact (for ex.Injury of the endothelia).This will be evaluated during the next appointments.The yellow deposit was asserted and will be provided to b+l.The cassette has already been discarded after procedure.
 
Additional Manufacturer Narrative
Complaint description was consistent with the presence of an irrigation hole punch from the yellow irrigation sleeve associated with this device.Supplier investigation found that the root cause of this issue was associated with a 2023 change in their washing process.For corrective action, the supplier returned to the previous validated washing process in 2024.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.
 
Additional Manufacturer Narrative
One plastic bag was received containing two mist-yellow irrigation sleeves and a 3ml syringe.The original packaging was not received.The part number and lot number could not be verified or determined.The sleeves were dirty with particulates.Microscopic examination was performed.There was no punch out pieces remaining in the two returned sleeves.However, close inspection of the returned syringe found a light-yellow colored, disc like particle.It has the same appearance and squishy texture as the mist-yellow irrigation sleeves.The particle and sleeves were sent to the vendor for investigation.This investigation is ongoing.

Brand Name
STELLARIS ELITE ADAPTIVE FLUIDICS STANDARD PACK
Common Device Name
UNIT PHACOEMULSIFICATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd.
st. louis, MO 
6362263089
MDR Report Key23851768
Report Number0001920664-2025-00131
Device Sequence Number9571852
Product Code HQC
UDI-Device Identifier10757770058850
UDI-Public(01)10757770058850(17)280111(10)X7612
Combination Product (Y/N)N
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL5115-2
Device Lot NumberX7612
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/16/2026
02/13/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/04/2026
02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS UNIT.
Patient SexUnknown